Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can withdrawal from statin cause inflammation in colon and UT

kindly be informed that due to severe adverse reaction of statin continued for 2 mths.i have stopped it immediatelybut after one month ofstopping it i have devoleped inflamation of colon & urinery tract burning sensation can abberupt stopping cause such damages?
Fri, 19 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Abrupt stopping of statins can not cause development of inflammation of colon and burning sensation of urinary tract. These are entirely different problems and these should be treated accordingly. The appearance of these problems may be just co-incidental & no relation seems to be there with stoppage of strains.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can withdrawal from statin cause inflammation in colon and UT

Hi, Abrupt stopping of statins can not cause development of inflammation of colon and burning sensation of urinary tract. These are entirely different problems and these should be treated accordingly. The appearance of these problems may be just co-incidental & no relation seems to be there with stoppage of strains. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician